Estimation of P(X>Y) for the Positive Exponential Family of Distributions.

Malhotra, Ananya; Chaturvedi, Ajit; (2018) Estimation of P(X>Y) for the Positive Exponential Family of Distributions. Statistica, 78 (2). pp. 149-167. DOI: https://doi.org/10.6092/issn.1973-2201/7249

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.6092/issn.1973-2201/7249

Abstract

Share

Download

Filename: 7249-Article Text-27090-1-10-20181001.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar